# SDR UALA2013071504915

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,109 hours, 24,424 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR SECURITY SEAL MISSING AND THE DETECTOR HAS BEEN PARTIALLY OPENED.  MOUNTING FOR DETECTOR IS CRACKED, BUT DETECTOR IS SECURE. DETECTOR INOP.  SMOKE DETECTOR IS SECURED IN PLACE.  NEED HSG ASSY AND NEW DETECTOR. REPLACED LAV "A" SMOKE DETECTOR ASSY, OPS CK GOOD.
